# SDR COM31037

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163
- Condition: Defective
- Location: Lt Engine
- Part time: 4,459 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE PROPELLER OVERSPEED TEST DOES NOT FUNCTION.  REPLACED THE OVERSPEED GOVERNOR.
